Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5139
Título: The cardinal of various monoids of transformations that preserve a uniform partition
Autor: Fernandes, Vítor H.
Quinteiro, Teresa M.
Palavras-chave: Order-Preserving/Reversing
Orientation-Preserving/Reversing
Extensive
Equivalence-Preserving
Transformations
Finite Chain
Semidirect Products
Greens Relations
Semigroups
Order
Orientation
Mappings
Equivalence
Idempotent
Regularity
Data: 2012
Editora: Malaysian Mathematical Sciences Soc
Citação: FERNANDES, V. H.; QUINTEIRO, T. M. – The cardinal of various monoids of transformations that preserve a uniform partition. Bulletin of the Malaysian Mathematical Sciences Society. ISSN: 0126-6705. Vol. 35, nr. 4 (2012), pp. 885-896
Resumo: In this paper we give formulas for the number of elements of the monoids ORm x n of all full transformations on it finite chain with tun elements that preserve it uniform m-partition and preserve or reverse the orientation and for its submonoids ODm x n of all order-preserving or order-reversing elements, OPm x n of all orientation-preserving elements, O-m x n of all order-preserving elements, O-m x n(+) of all extensive order-preserving elements and O-m x n(-) of all co-extensive order-preserving elements.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5139
ISSN: 0126-6705
Aparece nas colecções:ISEL - Matemática - Artigos



FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.